Name | 2(25) | ||
Journal | Eurasian Journal of Mathematical Theory and Computer Sciences | ||
Volume Number | 5 | ||
Published At | 10/03/2025 | ||
Pages | 150 | ||
Issue Number | 2 | ||
Total number | |||
File |
The full name of the article | Language | Pages | View count | Read count |
---|---|---|---|---|
TO‘RT O‘LCHAMLI NILPOTENT ALGEBRANING DIFFERENSIALLASHI Eurasian Journal of Mathematical Theory and Computer Sciences |
O'zbek | 5-11 | 16 | 16 |
РОССИЯДА ЧИЗМА ГЕОМЕТРИЯ ФАНИНИ ЎҚИТИЛИШИ ВА РИВОЖЛАНИШИ Eurasian Journal of Mathematical Theory and Computer Sciences |
O'zbek | 12-17 | 11 | 11 |